# SDR DALA2023083007064

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 CRACK RH LOAD TRANSMITTING PROFIL ON EMERGENCY EXIT DOOR 834 IN PASSEN GER CABIN. CORRECTIVE ACTION: COMPLIED WITH ER/A 610873-14. (2943148)
